Red Rocks And Monasteries

Red Rocks and Monasteries

Experience operated by

Jorge and your team

We are a team of adventurers that will help you discover the best places in the world. We'll guide you throughout the adventures so you can live unique and life changing experiences.

We are a team of adventurers that will help you discover the best places in the world. We'll guide you throughout the adventures so you can live unique and life changing experiences.

Start planning your experience

 

About experience

Day 1
• Morning or early afternoon - Transfer to Hotel (about a 1 hour drive from Xining airport)
• 3:00pm - Arrive at Hotel and check in. Settle into hotel and rest
• 4:30 pm - Meet in the lobby of the hotel/guesthouse and go out for dinner
• 5:00pm - Eat dinner and introduce the schedule for the week
• 8:00pm - Return to Hotel to sleep and rest

Day 2
• 8:30am - Eat breakfast at or near hostel or hotel.
• 9:30am - Drive 1.5 hours to LaJI Shan Mountain - a 14,000 foot (4,267 meters) craggy peak with surrounding red rock bluffs and cliffs.
• 11:30am- Hike to base camp and eat packed lunch
• 12:30pm-Set up tents and camp
• 2:00pm - From the base camp, day hike to tall mountain past red rock formations for a great view of the valley. We will not be summiting the mountain itself but a nearby peak.
• 5:00pm- Cook dinner
• 6:00pm - Eat dinner
• 7:00pm - Clean dinner
• 7:30pm - Watch the stars and talk about history and stories of the area as well as the nomadic culture around us and it’s dependence on the yak.
• 9:30pm - Sleep in tents overlooking beautiful red rock formations.

Day 3
• 8:00am - Start breakfast
• 8:30am - Eat breakfast
• 9:00am - Break camp and pack up and hike down
• 10:30am - Drive 1.5 hours to Kanbula National Park and the gorgeous red rock formations in the park (it is like a mini-Grand Canyon)
• 1:00pm - Go see Namzong Nunnery inside the park
• 3:00pm - Do short day hikes to viewpoints and pagodas and see a small Tibetan farmer village
• 4:30pm - In the afternoon, drive to Homestay
• 6:30pm - Arrive in Homestay in Rebkong, eat with our homestay hosts
• 8:00pm - Debrief day
• 9:00pm - Sleep in Tibetan Homestay with an excellent view of the National Park

Day 4
• 8:30am - Eat breakfast in homestay
• 9:30am - In the morning, explore the labyrinthine alleys of the monastery to find out what life as a monk is really like. Then hike above the Rebkong Longwu Monastery for an excellent view of the town.
• 12:30pm - Eat lunch in town including some freshly made yak yoghurt
• 1:30pm - Drive 3 hours back to Xining Sofitel
• 4:30 pm - Arrive in Xining for dinner. Clean up at hotel
• 6:00pm - Final closing dinner. Final debriefs

Day 5
• Fly or train out of Xining

$1,538.47 Per Person